Ramsey-type results for Gallai colorings

Gyárfás, András and Sárközy, Gábor and Sebő, András and Selkow, S. (2010) Ramsey-type results for Gallai colorings. Journal of Graph Theory, 64 (3). pp. 233-243.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:39
Last Modified: 12 Dec 2012 08:39
URI: http://eprints.sztaki.hu/id/eprint/6464

Update Item Update Item